# SDR SIMA201912231004

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 35,368 hours, 31,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A NO FIX. T/S WIRES FOUND BROKEN WIRE. REPAIRED WIRE IAW SWPM 20-21-00 OPC GOOD. NO FURTHER DEFECTS NOTED.
